# SDR IPXA2025071529256

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 21,521 hours, 3,215 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EO-85445-JIC2 STEP 137
